# SDR 2009FA0000946

- Difficulty date: October 2, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,313 hours, 31,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EXTERNAL REPAIR AT LT MAIN LANDING GEAR DOOR CUT OUT (CRACKS IN INBD FWD CORNER) AND REPLACE WITH REPAIR IAW APPROVED DATA.  INDICATE TYPE OF REPAIR AND REINSPECTION INTERVAL IF KNOWN (MAJOR REPAIR).  REMOVED EXISTING REPAIR, FABRICATED REPAIR DOUBLER AND FILLER, CLEANED TREATED AND PRIMED AREAS AND REPAIR PARTS. INSTALLED PARTS. THIS IS A CAT 'A' REPAIR NO INSPECTION INTERVALS REQUIRED.  REFERENCE NON-ROUTINE 226950 W.O. 7917 FOR FURTHER DETAILS.
